Alert archive / Michigan / Fire Weather Watches in 2021

Fire Weather Watch 1, NWS Gaylord, MI

June 4, 202123 counties in Michigan

NWS Gaylord, MI issued this fire weather watch at Jun 4, 2021, 12:39 PM EDT for 23 counties in Michigan. It took effect at Jun 5, 2021, 8:00 AM EDT. It was in force for 2 hr.

The area

The counties it named.

The facts

Issued
Jun 4, 2021, 12:39 PM EDT (16:39 UTC)
In effect from
Jun 5, 2021, 8:00 AM EDT
Expired
Jun 5, 2021, 10:27 AM EDT
In force
2 hr
Issued by
NWS Gaylord, MI
All 23 counties

Alcona County, MI, Alpena County, MI, Antrim County, MI, Arenac County, MI, Benzie County, MI, Charlevoix County, MI, Cheboygan County, MI, Crawford County, MI, Emmet County, MI, Gladwin County, MI, Grand Traverse County, MI, Iosco County, MI, Kalkaska County, MI, Leelanau County, MI, Manistee County, MI, Missaukee County, MI, Montmorency County, MI, Ogemaw County, MI, Oscoda County, MI, Otsego County, MI, Presque Isle County, MI, Roscommon County, MI, Wexford County, MI

The radar

The NCL Michigan radar (KAPX), 19 km from the middle of the area, began a volume at 16:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Alpena, MI (KAPX), launched 12:00Z, 4.7 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 12:00Z on 2021-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 12:00Z on 2021-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1368 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

888 
WWUS83 KAPX 041639
RFWAPX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Gaylord MI
1239 PM EDT Fri Jun 4 2021

MIZ016>018-020>036-041-042-098-099-051200-
/O.NEW.KAPX.FW.A.0001.210605T1200Z-210607T0000Z/
Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency-
Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-
Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac-
Beaver Island and surrounding islands-Charlevoix-
1239 PM EDT Fri Jun 4 2021

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SUNDAY EVENING FOR HIGH FIRE DANGER FOR ALL OF NORTHERN LOWER
MICHIGAN...

The National Weather Service in Gaylord has issued a FIRE WEATHER
WATCH, which is in effect from Saturday morning through Sunday
evening. 

* AFFECTED AREA...Fire weather zone 016 Emmet, Fire weather zone 
  017 Cheboygan, Fire weather zone 018 Presque Isle, Fire 
  weather zone 020 Leelanau, Fire weather zone 021 Antrim, Fire 
  weather zone 022 Otsego, Fire weather zone 023 Montmorency, 
  Fire weather zone 024 Alpena, Fire weather zone 025 Benzie, 
  Fire weather zone 026 Grand Traverse, Fire weather zone 027 
  Kalkaska, Fire weather zone 028 Crawford, Fire weather zone 
  029 Oscoda, Fire weather zone 030 Alcona, Fire weather zone 
  031 Manistee, Fire weather zone 032 Wexford, Fire weather zone 
  033 Missaukee, Fire weather zone 034 Roscommon, Fire weather 
  zone 035 Ogemaw, Fire weather zone 036 Iosco, Fire weather 
  zone 041 Gladwin, Fire weather zone 042 Arenac, Fire weather 
  zone 098 Beaver Island and surrounding islands, and Fire 
  weather zone 099 Charlevoix. 

* WIND...Southwest winds 10 to 15 mph with gusts to 25 mph.

* HUMIDITY...Minimum values 30 to 40 percent, with locally lower
  readings possible.

* TEMPERATURES...Well into the 80s and lower 90s.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
3 follow-up statements
450 
WWUS83 KAPX 041855
RFWAPX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Gaylord MI
255 PM EDT Fri Jun 4 2021

MIZ016>018-020>036-041-042-098-099-051200-
/O.CON.KAPX.FW.A.0001.210605T1200Z-210607T0000Z/
Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency-
Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-
Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac-
Beaver Island and surrounding islands-Charlevoix-
255 PM EDT Fri Jun 4 2021

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SUNDAY EVENING FOR HIGH FIRE DANGER FOR ALL OF NORTHERN
LOWER MICHIGAN...

* AFFECTED AREA...Fire weather zone 016 Emmet, Fire weather zone 
  017 Cheboygan, Fire weather zone 018 Presque Isle, Fire 
  weather zone 020 Leelanau, Fire weather zone 021 Antrim, Fire 
  weather zone 022 Otsego, Fire weather zone 023 Montmorency, 
  Fire weather zone 024 Alpena, Fire weather zone 025 Benzie, 
  Fire weather zone 026 Grand Traverse, Fire weather zone 027 
  Kalkaska, Fire weather zone 028 Crawford, Fire weather zone 
  029 Oscoda, Fire weather zone 030 Alcona, Fire weather zone 
  031 Manistee, Fire weather zone 032 Wexford, Fire weather zone 
  033 Missaukee, Fire weather zone 034 Roscommon, Fire weather 
  zone 035 Ogemaw, Fire weather zone 036 Iosco, Fire weather 
  zone 041 Gladwin, Fire weather zone 042 Arenac, Fire weather 
  zone 098 Beaver Island and surrounding islands, and Fire 
  weather zone 099 Charlevoix. 

* WIND...Southwest winds 10 to 15 mph with gusts to 25 mph.

* HUMIDITY...Minimum values 30 to 40 percent, with locally 
  lower readings possible. 

* TEMPERATURES...High temperatures well into the 80s and lower 
  90s.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
047 
WWUS83 KAPX 050757
RFWAPX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Gaylord MI
357 AM EDT Sat Jun 5 2021


MIZ016>018-020>036-041-042-098-099-051600-
/O.CON.KAPX.FW.A.0001.210605T1200Z-210607T0000Z/
Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency-
Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-
Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac-
Beaver Island and surrounding islands-Charlevoix-
357 AM EDT Sat Jun 5 2021

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM 8 AM EDT THIS
MORNING THROUGH SUNDAY EVENING FOR HIGH FIRE DANGER FOR ALL OF
NORTHERN LOWER MICHIGAN...

* AFFECTED AREA...Fire weather zone 016 Emmet, Fire weather zone 
  017 Cheboygan, Fire weather zone 018 Presque Isle, Fire 
  weather zone 020 Leelanau, Fire weather zone 021 Antrim, Fire 
  weather zone 022 Otsego, Fire weather zone 023 Montmorency, 
  Fire weather zone 024 Alpena, Fire weather zone 025 Benzie, 
  Fire weather zone 026 Grand Traverse, Fire weather zone 027 
  Kalkaska, Fire weather zone 028 Crawford, Fire weather zone 
  029 Oscoda, Fire weather zone 030 Alcona, Fire weather zone 
  031 Manistee, Fire weather zone 032 Wexford, Fire weather zone 
  033 Missaukee, Fire weather zone 034 Roscommon, Fire weather 
  zone 035 Ogemaw, Fire weather zone 036 Iosco, Fire weather 
  zone 041 Gladwin, Fire weather zone 042 Arenac, Fire weather 
  zone 098 Beaver Island and surrounding islands, and Fire 
  weather zone 099 Charlevoix. 

* WIND...Southwest winds 10 to 15 mph with gusts to 25 mph.

* HUMIDITY...Minimum values 30 to 40 percent, with locally 
  lower readings possible.

* TEMPERATURES...High temperatures well into the 80s and lower 
  90s.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

JZ
311 
WWUS83 KAPX 051427
RFWAPX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Gaylord MI
1027 AM EDT Sat Jun 5 2021

MIZ016>018-020>036-041-042-098-099-060000-
/O.UPG.KAPX.FW.A.0001.000000T0000Z-210607T0000Z/
/O.NEW.KAPX.FW.W.0001.210605T1427Z-210606T0000Z/
/O.NEW.KAPX.FW.A.0002.210606T0000Z-210607T0000Z/
Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency-
Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-
Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac-
Beaver Island and surrounding islands-Charlevoix-
1027 AM EDT Sat Jun 5 2021

...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR 
WARM TEMPERATURES, LOW HUMIDITY, AND GUSTY SOUTH WINDS FOR ALL OF
NORTHERN LOWER MICHIGAN....

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM 8 PM EDT THIS 
EVENING THROUGH SUNDAY EVENING FOR HIGH FIRE DANGER POTENTIAL FOR
ALL OF NORTHERN LOWER MICHIGAN......

The National Weather Service in Gaylord has issued a RED FLAG
WARNING, which is in effect until 8 PM EDT this evening. a FIRE
WEATHER WATCH has also been issued. This FIRE WEATHER WATCH is in
effect from 8 PM EDT this evening through Sunday evening.

* AFFECTED AREA...All of northern lower Michigan

* WIND...Southwest winds 10 to 20 mph with gusts to 30 mph.

* HUMIDITY...Minimum values 30 to 40 percent, with locally lower
  readings possible.

* TEMPERATURES...High temperatures well into the 80s and lower 
  90s.

* IMPACTS...Any fires that develop will likely spread rapidly.
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

What forecasters said that day

The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this fire weather watch went out at Jun 4, 11:09 AM EDT, 1 hour 30 minutes earlier.

Area forecast discussion, Jun 4, 11:09 AM EDT, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
1109 AM EDT Fri Jun 4 2021

.UPDATE...
Issued at 1108 AM EDT Fri Jun 4 2021

Not much at all to change to that which was inherited. Biggest story
today is the increasingly warm temperatures, with highs this
afternoon likely well up into the 80s away form the coastal areas.
All that warmth will contribute to some modest mixed layer cape
development. Only trigger to utilize this cape will be be localized
Lake Huron lake breeze induced convergence axis across northeast
lower Michigan this afternoon. However, perusal of hi-res guidance
derived soundings show H8 centered cap in this area. That cap may be
hard to overcome, especially with dewpoints only in the middle 50s.
Will continue to isolated shower potential for this area. Otherwise,
dry conditions with plenty of sunshine will prevail.

&&

.NEAR TERM...(Today through Tonight)
Issued at 321 AM EDT Fri Jun 4 2021

Impactful weather: Minimal. Small chance for thunderstorms in
portions of eastern upper Michigan late tonight.

Pattern synopsis and forecast:

Deep upper and sfc low pressure was over far nrn Quebec early this
morning, with a cold front swinging back across srn Ontario/nrn Lake
Superior, connecting into another sfc low pressure in Saskatchewan,
where a shortwave was traversing upper ridging over the western
states. Closer to home, an extension of the upper troughing from the
deep nrn Quebec upper low, drops down through the Great Lakes. One
shortwave one the backside of the main upper trough axis, was aiding
the continuation of mainly isolated light showers that were pushing
down through srn lower Michigan via DPVA and weak/modest theta-e
convergence. These showers were now mainly pressing SE into srn
lower Michigan. In their wake, was some additional mid cloud, and
some areas of clearing where lighter winds and radiational cooling
were leading to low level clouds and fog.

The mid clouds are expected to gradually push off to the ESE through
the remainder of the night, with low cloud expanding across much of
the nrn half of the CWA. These low clouds will continue into this
morning, but eventually mix out with heating, or start pressing back
northward, as low level winds turn around back out of a southerly
direction via a warm front developing and pressing NE into nrn
Michigan. These winds will not be too strong across the N/NE CWA,
and are likely to lead to afternoon lake breezes for many coastal
areas, mainly far nrn/NE lower and Whitefish Bay. The question then
becomes whether or not we can pop off any showers in the lake breeze
convergence areas with daytime heating. Well, that's nebulous. Fcst
soundings do show some remnant low level moisture, but there is also
some capping seen around 750mb, with different data sets arguing on
how strong that capping is. There isn't going to be much instability
again, maybe around a few hundred j/kg at most, with a very weak
shortwave dropping in right over the top of the NE lower lake breeze
convergence during peak heating this afternoon. It's certainly not a
zero chance, and we currently aren't calling for any showers in the
forecast, but may have to add a slight chance late this afternoon
and early evening as the weak wave passes.

If any convection fires in NE lower this afternoon, it'll die off
this evening, then, things will be quiet for most all of nrn
Michigan for the remainder of tonight. However, the aforementioned
shortwave activity rounding the ridge over the western states, will
be making it's way across Ontario and the nrn Great Lakes late
tonight. A weak sfc low pressure is expected to work into Lake
Superior, with LLJ energy inducing theta-e convergence north of low
level convergence leftover from the warm front that will be
partially stalled out across far nrn Lake Huron and eastern Lake
Superior. This may result in in a small chance for showers across
portions of eastern upper, and perhaps a few thunderstorms, as
MUCAPES could be as high as 500-700j/kg above 9kft. That's a little
better than the last several days, but if any storms fire, this/they
will be pretty high-based.

High temperatures today will largely be in the upper 70s to lower
80s, cooler in coastal areas. Lows tonight will range from the lower
50s in eastern upper (where the Canadian cold front may make it
through), to mostly middle 50s in nrn lower.

&&

.SHORT TERM...(Saturday through Sunday Night)
Issued at 321 AM EDT Fri Jun 4 2021

...Warmest Days So Far...

High Impact Weather Potential...minimal

Pattern Synopsis/Forecast and possible impacts...Saturday, The
models have settled on a sfc trough/cold front that sags into the
forecast area, during the morning, and produces showers, and maybe
some thunder in E Upper. The 500 mb ridge remains flat with the
stalled sfc boundary, so will leave the chances for rain over the
region. One thing of note, is the ECMWF does dry things out
overnight. Both the models begin to lift the 500mb ridge north, and
it looks like drying things out by 12z/Sun. Sunday, the ridge
continues to build/lift through the day, which looks like the
temperatures will be the warmest of the weekend, and that the rain
should remain out of the forecast area. A weak cold front looks to
threaten rain in Upper Michigan by 12z/Mon. However, the ECMWF shows
it like a very broken line, and the GFS is still placed in W Upper
at 12z/Mon. So Sunday/Sunday night should remain dry with warm
temperatures.

.LONG TERM...(Monday through Thursday)
Issued at 321 AM EDT Fri Jun 4 2021

High Impact Weather Potential...Record breaking Heat during the
weekend and into early next week. Thunder Monday/Tuesday?

Monday, the models have been flattening the ridge, as well as
pumping Gulf moisture into the Upper Great Lakes. The front from
Sunday looks to be still in the region, and looks to have
scattered showers along the front with the extra moisture along
the flattened ridge. ECMWF dries things out overnight, but the GFS
continues the rain in E Upper overnight. Still think that the
ECMWF is probably better at this point, especially as the GFS is
looking much drier compared to yesterday's run. Tuesday, The ECMWF
still looks dry through Tuesday night, with the biggest
moisture/precipitation blob, looking to remain south of US-10. The
GFS does the same thing, however, it tries to produce
precipitation in upper Michigan through the night. The GFS is a
little flatter than the ECMWF, while the sfc features look about
the same. So having a hard time picturing rain strung out along
the south end of the warm front while the ECMWF is dry with a
similar look. Think that the day will be dry with all things being
equal. Wednesday, Of course, today's model runs looks to have
flip/flopped with the ECMWF, for the most part dry, compared to
the rainy GFS. The GFS combines the southern blob of rain with the
northern front so that everyone gets rain. The ECMWF briefly gets
some showers into the southwest counties of the forecast area,
before drying out overnight. The 500 mb ridge is much sharper, and
higher on the ECMWF, Wednesday night. This leaves the region dry
through 12z/Thurs. Thursday, The ECMWF brings a 500 mb shortwave
trough into the Upper Mississippi Valley, bringing rain into the
forecast area, as NW flow aloft begins to bring rain into E Upper.
The GFS has done this since Wednesday and continues until
Thursday night when a strong shortwave ridge dries things out.
While the ECMWF is still wet through 12z/Fri.

&&

.AVIATION...(For the 12Z TAFS through 12Z Saturday morning)
Issued at 639 AM EDT Fri Jun 4 2021

...VFR...

A loose pressure gradient tightens up later today and especially
tonight, resulting in increased SW winds, which could still turn
to afternoon lake breezes this afternoon at APN. This is also
where a few light showers may also be able to develop in SCT
cumulus around there. Skies are then expected to clear into this
evening, with some mid level cloud possibly returning late
tonight, mainly for PLN.

The increased low level winds will result in LLWS tonight.

&&

.MARINE...
Issued at 321 AM EDT Fri Jun 4 2021

A loose pressure gradient tightens up tonight through Saturday
night, across mainly Lakes Michigan and Huron. Winds will
periodically increase to advisory levels in many nearshore waters
over this time, despite strong overlake stability. These advisory
level winds are not expected to impact Whitefish Bay/St. Mary's
attm. There are small chances for showers, with perhaps a few
thunderstorms around eastern upper Michigan late tonight into
Saturday morning, and again Saturday night.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY from 2 AM to 5 PM EDT Saturday for LHZ345.
     SMALL CRAFT ADVISORY from 2 AM to noon EDT Saturday for LHZ347.
LM...SMALL CRAFT ADVISORY from 8 PM this evening to 11 PM EDT
     Saturday for LMZ345-346.
     SMALL CRAFT ADVISORY from 11 PM this evening to 5 PM EDT
     Saturday for LMZ323-342-344.
     SMALL CRAFT ADVISORY from 2 AM to 5 PM EDT Saturday for LMZ341.
LS...NONE.
&&

UPDATE...MB
NEAR TERM...SMD
SHORT TERM...JL
LONG TERM...JL
AVIATION...SMD
MARINE...SMD
Hazardous weather outlook, Jun 4, 11:10 AM EDT, 1 hour 29 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
1110 AM EDT Fri Jun 4 2021

MIZ016>018-020>036-041-042-086>088-095>099-051200-
Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency-
Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-
Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac-
Western Chippewa-Central Chippewa-Southeast Chippewa-
Western Mackinac-Eastern Mackinac-
Mackinac Island/Bois Blanc Island-
Beaver Island and surrounding islands-Charlevoix-
1110 AM EDT Fri Jun 4 2021

This hazardous weather outlook is for Eastern Upper Michigan and
Northern Lower Michigan.

.DAY ONE...This afternoon and tonight.

There is a slight chance of thunderstorms in portions of eastern
upper Michigan after midnight tonight. Severe storms are not
expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Warm temperatures, gusty winds and low afternoon humidity may
result in elevated fire danger.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

For more information visit http://weather.gov/gaylord.

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-051200-
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-
1110 AM EDT Fri Jun 4 2021

This hazardous weather outlook is for the northern Michigan
nearshore waters of Lake Huron, Lake Michigan and Lake Superior.

.DAY ONE...This afternoon and tonight.

There is a slight chance of thunderstorms for Whitefish Bay and
much of the St. Mary's river system after midnight tonight.
Severe storms are not expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

For more information visit http://weather.gov/gaylord.

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 3:27 AM EDTSmall Craft AdvisoryAPX43 hr
Jun 4, 2:33 PM EDTBeach Hazards StatementAPXBenzie, Leelanau, Manistee31 hr

Nearby

Fire Weather Watches in Michigan, 2021Every fire weather watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.